Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 145139, 11 pages
http://dx.doi.org/10.1155/2011/145139
Research Article

A Treatment of the Absorption Spectrum for a Multiphoton 𝑉 -Type Three-Level Atom Interacting with a Squeezed Coherent Field in the Presence of Nonlinearities

Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt

Received 15 May 2011; Revised 9 October 2011; Accepted 27 October 2011

Academic Editor: Ch. Tsitouras

Copyright © 2011 F. K. Faramawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. K. Faramawy, “A Treatment of the Absorption Spectrum for a Multiphoton -Type Three-Level Atom Interacting with a Squeezed Coherent Field in the Presence of Nonlinearities,” Journal of Applied Mathematics, vol. 2011, Article ID 145139, 11 pages, 2011. https://doi.org/10.1155/2011/145139.